# SDR DXTA2012030504898

- Difficulty date: March 2, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 6,239 hours, 3,909 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215672
- Part serial: 0797
- Condition: Leaking
- Location: Mlg
- Part time: 1,906 hours, 1,175 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LEFT BRAKES WERE SMOKING AFTER LANDING, NO DAMAGE NOTED.  REMOVED BRAKE ASSY DUE TO UNIT FOUND TO BE LEAKING FROM PISTONS.  REPLACED WITH A O/H UNIT.  OPS & LEAK CHECKED GOOD.  ALL WORK DONE IAW MM 32-42-01.
